Robust finite-time H∞ control for uncertain discrete-time singular systems with Markovian jumps

Full text for this resource is not available from the Research Repository.

Zhang, Y, Shi, Peng, Nguang, SK and Song, Y (2014) Robust finite-time H∞ control for uncertain discrete-time singular systems with Markovian jumps. IET Control Theory and Applications, 8 (12). 1105 - 1111. ISSN 1751-8644

Item type Article
URI http://vuir.vu.edu.au/id/eprint/30157
Identification Number https://doi.org/10.1049/iet-cta.2013.1013
Official URL http://ieeexplore.ieee.org/xpl/articleDetails.jsp?...
Subjects Current > FOR Classification > 0906 Electrical and Electronic Engineering
Current > Division/Research > College of Science and Engineering
Keywords Markovian jump system; Lyapunov theory; infinite time interval; infinite-time stabilisation; singular system
Citations in Scopus 52 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login